MathSciNet Relay Station
MathSciNet bibliographic data
MR2164350 (2006e:53107) 53C42
Hasanis, T.; Savas-Halilaj, A.; Vlachos, T. Minimal hypersurfaces with zero Gauss-Kronecker curvature. Illinois J. Math. 49 (2005), no. 2, 523–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement